You are not logged in.

Isoscalar factors for tetragonal, orthorhombic, monoclinic and triclinic shubnikov point groups

Kotzev, JN, Aroyo, MI and Angelova Turkedjieva, Maia 1985, Isoscalar factors for tetragonal, orthorhombic, monoclinic and triclinic shubnikov point groups, International Journal of Quantum Chemistry, vol. 27, no. 1, pp. 45-58, doi: 10.1002/qua.560270104.


Title Isoscalar factors for tetragonal, orthorhombic, monoclinic and triclinic shubnikov point groups
Author(s) Kotzev, JN
Aroyo, MI
Angelova Turkedjieva, MaiaORCID iD for Angelova Turkedjieva, Maia orcid.org/0000-0002-0931-0916
Journal name International Journal of Quantum Chemistry
Volume number 27
Issue number 1
Start page 45
End page 58
Total pages 14
Publisher Wiley
Publication date 1985-01-01
ISSN 0020-7608
1097-461X
Language eng
DOI 10.1002/qua.560270104
Field of Research 0306 Physical Chemistry (Incl. Structural)
0307 Theoretical And Computational Chemistry
HERDC Research category CN.1 Other journal article
Copyright notice ©1985, Wiley
Persistent URL http://hdl.handle.net/10536/DRO/DU:30093974

Document type: Journal Article
Collection: Faculty of Science, Engineering and Built Environment
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 2 Abstract Views  -  Detailed Statistics
Created: Mon, 10 Apr 2017, 13:55:07 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.